Abortion/Sharp pain and spotting
I had an abortion on Jan 23rd, I started taking my birth control right after as suggested by the doctor at the clinic, I got my period around Feb 26th, a pretty much normal period, came and went in 4 days as usual, then a few days later I started to get some cramping and bleeding, not like period blood, it was more brown in color, and not very much just here and there, I was wondering of that was normal, also, I got a sharp pain during deep intercourse a few days later, and while being active at work got a cramp/pain so bad that it made me pale and dizzy, and have had slight cramping here and there ever since, just wondering if these things are normal, or what would be casing them??
First of all, having an abortion is not normal, so neither is anything that happens afterward. No, absolutely it is not normal to have cramping, bleeding, and pain like that. What causes symptoms like this is abortion! You didn't say whether you had a pill abortion or a surgical abortion, or how far along you were at the time you had the abortion, so there is a lot I cannot comment on. Brown blood is old blood, but often the body will not get rid of it as long as the cervix is closed, and sometimes only with cramps and pain.
Birth control pills are not good for a woman. They can also make a woman more susceptible to sexually transmitted disease. If you are not married, you should think about the fact that you will live in fear of pregnancy as long as you continue to have sex. You are bearing all the medical consequences, while your partner gets away scot free, and gets pleasure from your body at your expense. Birth control pills can cause fatal incidents in some women, and all sorts of other problems as well. Unless the pill is taken at the same time each day, and never missed, they won't work anyway, and the failure rate is much higher among unmarried women.
The symptoms you describe could be an indication of serious injury, particularly if you had a surgical abortion; these symptoms are more common in women who have had pill abortions. On the other hand, a woman who has had a pill abortion needs to be prepared for unexpected heavy bleeding for weeks afterward, and while you may well be about at the end of that time, clearly you are still having significant repercussions. You should go to the doctor and have it checked out. Don't go to whomever provided the abortion. Abortion is bad medicine, and people who will commit abortion have bad medical judgment. They won't want to find anything wrong because of legal liability issues, so they may not tell you the truth. If you need to find a good doctor, you can find one by contacting an organization near you, that helps women in your situation. You can find the organization closest to you by going here:
Please keep in touch and let me know how you are doing. No more abortions. They are dangerous and can cause you serious harm or kill you, as well as your future children. Take care.